# SDR 2008UALA00057

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 40,528 hours, 11,226 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT ILLUMINATED.   IDG FAILED, SHOP FOUND 4 SUPPORT SCREWS HAD LOOSE INSERTS CAUSING FAILURE.    REPLACED IDG.  VERIFICATION FLIGHT ACCOMPLISHED, ALL NORMAL.
